Vol. 100, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Shifts on indefinite inner product spaces. II

Brian William McEnnis

Vol. 100 (1982), No. 1, 177–183
Abstract

This paper continues the study of isometries on indefinite inner product spaces by means of their wandering subspaces. In the author’s earlier paper of the same title (Pacific J. Math., 81 (1979), 113–130), it was shown that the subspace on which an isometry acts as a shift need not be regular and that vectors in this subspace need not be recoverable from their Fourier coefficients by summation. We present here necessary and sufficient conditions for this situation not to occur, and also show that these conditions are sufficient (but not necessary) for the isometry to have a Wold decomposition.

Mathematical Subject Classification 2000
Primary: 47B50
Milestones
Received: 24 September 1980
Published: 1 May 1982
Authors
Brian William McEnnis